RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 124(166), Number 3(7), Pages 335–352 (Mi msb2056)  

Estimates of the rate of convergence for certain minimization algorithms for strongly convex functions

P. A. Vitushkin


Abstract: The convergence of certain minimization algorithms for strongly convex functions is investigated. Namely, convergence with the rate of a geometric progression is proved for the method of coordinatewise descent and one variant of the method of feasible directions. An estimate of the ratio of the progression in dependence on the number of variables is given for the method of coordinatewise descent.
Bibliography: 3 titles.

Full text: PDF file (773 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 52:2, 331–346

Bibliographic databases:

UDC: 519.615.7
MSC: Primary 26B25; Secondary 41A60, 49D07, 49D10, 65D15
Received: 21.04.1983

Citation: P. A. Vitushkin, “Estimates of the rate of convergence for certain minimization algorithms for strongly convex functions”, Mat. Sb. (N.S.), 124(166):3(7) (1984), 335–352; Math. USSR-Sb., 52:2 (1985), 331–346

Citation in format AMSBIB
\Bibitem{Vit84}
\by P.~A.~Vitushkin
\paper Estimates of the rate of convergence for certain minimization algorithms for strongly convex functions
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 124(166)
\issue 3(7)
\pages 335--352
\mathnet{http://mi.mathnet.ru/msb2056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752225}
\zmath{https://zbmath.org/?q=an:0583.90079|0562.90071}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 52
\issue 2
\pages 331--346
\crossref{https://doi.org/10.1070/SM1985v052n02ABEH002894}


Linking options:
  • http://mi.mathnet.ru/eng/msb2056
  • http://mi.mathnet.ru/eng/msb/v166/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:251
    Full text:79
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020